100%(15)15 out of 15 people found this document helpful
This preview shows page 7 - 10 out of 17 pages.
8) The nurse is assessing a patient for the presence of a Chvostek’s sign. What electrolyte imbalance doesa positive Chvostek’s signindicate?9) Which of the following scenarios place the client at a high risk for developing hypoparathyroidism and require close supervision for assessing for development of muscle cramps, carpopedal spasm, convulsions, and paresthesia of the hands and feet? Select all that apply. 10) You are caring for a 65-year-old male patient admitted to your unit 72 hours ago with pyloric stenosis. A nasogastric tube was placed upon admission and has been on low intermittent suction ever since. You notice the patient’s potassium is very low. What would you be concerned that the patient maybe at risk for?
11) Patient X is found to be in metabolic acidosis. Which combination of lab values would indicate your findings?12) Your patient is showing signs of ketoacidosis, when you check their lab values you notice their PH is 7.29, their PC02 is 33 and their HC03 is 16. You know that these lab values indicate that the patient is in which of the following metabolic conditions?13) Manifestations of respiratory acidosis include which of the following? Select one or more.14) Low plasma PH and low bicarbonate ion (HC03-) indicate the following primary acid-base disturbance?Select one.
15) A client develops interstitial edema as a result of decreased: Select one.16) Select the statement that is true about the definition for a drug preparation. Select one.